# SDR SWAA2023110102714

- Difficulty date: September 20, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT FLOOR SUPPORT Z CHANNEL S-26R FROM STA 500A TO STA 500I MKD DOT<[01] EVALUATED AREA AT FWD CARGO FLOOR SUPPORT Z-CHANNEL S-26R STA 500A TO 500C FOUND NO EVIDENCE OF CORROSION PER SRM 51-10-02-0G-0. REMOVED AND REPLACED RH Z CHANNEL SECTION FROM STA 500C+10' TO STA 500I PER SRM 51-40-02-0G-0 DWG#143A7500 FABRICATED REPAIR SPLICE AT RH Z-CHANNEL STA 500C+10' PER SRM 53-00-53-2R-5 INSTALLED NEW REPAIR SPLICE AT STA 500C+10' PER SRM 53-00-53-2R-5;[02] VERIFIED STEP 1;[03] RII VERIFIED STEP 1
